# SDR UHLA2015012200065

- Difficulty date: January 22, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 31,344 hours, 26,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE ATTACH ANGLE ON THE FORWARD SIDE OF THE APU FIREWALL WAS FOUND TO BE CRACKED AT FRAME 80 AND STRINGERS 5L-7L.  THE ATTACH ANGLE WAS REPLACED IAW SRM 51-40-02.
